Dear sir, Thank you very much for your reply. yes, i try that also, but year back. Still now1-2 pimples r coming every week n few left with the marks. Now i m looking for the permanent solution. What is "glycolic acid peels" & "Laser treatment"? will this help me? I found many Dr. in this site. But i don't know which one is good. So may i request you to pls suggest me any good Dr. who can provide m the permanent solution. It will be better if he is near abt Dadar area. Waiting for your reply & once again thatnks. Yog
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello Doctor, I am 33 yrs old, a diabetic, i have got lots of pimple on my forehead which are one gone thn two comes and leaving black spot behind. I have been priscriobed Gluformin, Zoryl, Nerveup for my diabetes. Can you please help me to get rid off these pimples. I am staying in UAE so would request you to suggest me the medicine i can get it here. will be grateul to you. Thanks
hi sir, Hope u & ur family doing good. This is regarding my black spots due to pimples. I have some dark spots in my forehead & cheeks (not heavy). As per my doctor s advice, now I am using Deriva CMS gel at night time. I want to confirm with u that it is right one for me? and how long it take for better results. Please advice.
Hi, me zulqarnain, and I just want to confirm about my acne disease. I face hard pimples on my forehead and cheeks which often lead me to black spots and scars, beside this I have also melasma affection, some brown little scars. Medication. I have consulted dr in this regard, he injected me in vain and give me some tablets and capsules, suggest siton plus cream and dermacin T lotion. I have not serious acne, I only suffer 3 to 4 pimples on my face at one time. I want proper medication and tips to clear my all problems.
how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help
i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.
Hi Doctor, I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?
I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...